# SDR ASOA201200984

- Difficulty date: March 21, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,391 hours, 21,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN IS CRACKED AT WS 148.019, APPROX .4" LONG. CRACK IS RADIATING FROM THE WING SKIN T/E FORWARD.  CRACK IS OUT OF ALLOWABLE LIMITS OF MFG ALERT S/B A601R-57-031, REV A.  JOINT STRAP FAILS NDT WITH AN INDICATION FULL SCREEN HEIGHT IAW NDTM 51-20-06.  R & R JOINT STRAP PN 601R10336-44 IAW SRM 51-42-06.  ECTC REQUIRED FOR REO 601R-57-51-578. REO 601R-57-51-578 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTD AND SIGNED FOR ON A NRI WORK CARD.  ALL RII'S HAVE BEEN ACCOMPLISHED BY A TRAINED, QUALIFIED AND AUTHORIZED RII INSPECTOR IAW GMM 3-3 PROCEDURES, PRIOR TO THE ACFT BEING RETURNED TO SERVICE.  FUEL PANELS 640FB AND 650HB DUE LEAK CHECK. FUEL PANELS 640FB & 650HB LEAK CHECKED GOOD IAW AMM 28-11-00-790-802.
